Properties of solutions of a class of functional-differential equations on the semi-axis
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1070-1073
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a19,
author = {V. V. Vlasov},
title = {Properties of solutions of a class of functional-differential equations on the semi-axis},
journal = {Differencialʹnye uravneni\^a},
pages = {1070--1073},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a19/}
}
V. V. Vlasov. Properties of solutions of a class of functional-differential equations on the semi-axis. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1070-1073. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a19/